# SDR QMLA2010060510020

- Difficulty date: June 5, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N779LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9103
- Aircraft time: 1,271 hours, 4,493 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 1,270 hours, 3,885 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Box
- Part number: B771M2007101
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 1,271 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NR 2 ENGINE TORQUE SYS FAILURE.
